.

Gaviscon

Plus Peppermint Flavour 8 Tablets

5.0 1 review
ID: 213279
Add to favourites

Gaviscon Plus Peppermint 8 Tablets is a firm favourite for helping to relieve and treat the symptoms of gastric reflux. It works by neutralising acid to stop and soothe acid regurgitation, heartburn and indigestion.

Other Variants
Clicks - click & collect
Click & Collect

Collect your order in-store R15 or FREE for orders over R150.

Clicks - Standard delivery
Standard Delivery

Door-to-door courier countrywide R60 or FREE for orders over R450.

R 28.90
eB: 289
Quantity
Clicks - click & collect
click & collect

Collect your order in-store R15 or FREE for orders over R150.

Clicks - Standard delivery
Standard delivery

Door-to-door courier countrywide R60 or FREE for orders over R450.

More Information

Detailed information

Description:
Gaviscon Peppermint Double Action 8 Tablets

Detailed Description:
Treatment of symptoms of gastro-oesophageal reflux such as acid regurgitation, heartburn and indigestion. © 2017 Reckitt Benckiser Pharmaceuticals (Pty) Ltd. Gaviscon is a registered trademark of the RB Group. Consumer care line: 0861 11 11 00. Scheduling status: SO. Proprietary name (and dosage form): Gaviscon double action tablets (tablets). Composition: Each tablet contains: Sodium alginate - 250 mg. Sodium bicarbonate - 106.50 mg. Calcium carbonate - 187.50 mg. Pharmacological classification: A 11.10 Medicines acting on gastro-intestinal tract, special combinations. Pharmacological action: Alginate reacts with gastric acid to form a viscous gel, having a near neutral pH. Sodium bicarbonate and calcium carbonate have acid neutralising properties. The mode of action of the tablets is physical and does not depend on absorption into the systemic circulation. Indications: Treatment of symptoms of gastro-oesophageal reflux such as acid regurgitation, heartburn and indigestion. Identification: A flat circular, bi-layered tablet with bevelled edges, pink and slightly mottled with sword and circle on the obverse and white with "GDA250" on the reverse, and an odour and flavour of mint. Presentation: Cartons containing 8 and 24 tablets in blisters comprising of unprinted, glass-clear, thermoformable laminates of uPVC/PE/PVDC with aluminium foil lidding. Name and business adores of the holder of the certificate of registration: Reckitt Benckiser Pharmaceuticals (Pty) Ltd.

Pack size:
1 Pack

Quantity in pack:
8

Marketing description:
Peppermint flavour. 8 tablets. Gaviscon®. Double action. Each tablet contains sodium alginate 250 mg, sodium bicarbonate 106.50 mg, calcium carbonate 187.50 mg. Heartburn and indigestion. Soothes and protects. Neutralises acid. Suppresses gastric reflux.

Brand:
Gaviscon

Package type:
Box

See more See less

How to use

Usage instructions:
Dosage: Adults and children over 12 years: two to four tablets after meals and at bedtime. Children under 12 years: not recommended. Elderly: no modifications necessary for this age group. Dosage and directions for use: Oral administration without water.

Storage instructions:
Store at or below 30 degrees C. Protect from moisture. Store in the original package. Store in carton until required for use.

Warnings:
Keep out of reach of children. Contra-indications: Known hypersensitivity to any of the ingredients. Phenylketonuria. Children younger than 12 years of age. The four tablets dose contains 221.5 mg (9.64 mmol) sodium. This should be taken into account when a restricted salt diet is recommended, e.g. in some cases of congestive cardiac failure and renal impairment. The four tablet dose also contains 300 mg (7.5 mmol) calcium carbonate. Care needs to be taken in treating patients with hypercalcaemia, nephrocalcinosis and recurrent calcium containing calculus. Interactions: Gaviscon double action tablets may interfere with absorption of some medicines. Interactions can be avoided by giving Gaviscon Double Action Tablets and any other medicines two to three hours apart. Pregnancy and lactation: Gaviscon double action tablets can be used in pregnancy and breastfeeding. Problems with taking Gaviscon Double Action Tablets during lactation have not been documented. Tablets should be chewed thoroughly. Tablets should not be swallowed whole. If symptoms of gastro-oesophageal reflux do not improve within seven days, the clinical situation should be reviewed by a medical practitioner. Side-effects and special precautions: Side-effects: Less frequent. Gastrointestinal disorders: Stomach cramps, flatulence, constipation. Hypersensitivity: Urticaria, bronchospasm. Special precautions: Sodium bicarbonate should be administered with caution in patients with congestive heart failure, renal impairment, cirrhosis of the liver, hypertension and to patients receiving corticosteroids, patients with metabolic or respiratory alkalosis, hypocalcaemia or hypochlorhydria. Prolonged use of Gaviscon double action tablets may lead to gastric hypersecretion and acid rebound. Hypercalcaemia/alkalosis can occur, especially in patients with renal function impairment or after high doses of calcium carbonate. There have been reports of the milk-alkali syndrome associated with calcium carbonate. Due to its aspartame content Gaviscon Double Action Tablets should not be given to patients with phenylketonuria. There is a possibility of reduced efficacy in patients with very low levels of gastric acid. If symptoms do not improve after seven days, the clinical situation should be reviewed. Known symptoms of overdosage and particulars of its treatment: The patient may notice abdominal distension. Treatment is supportive and symptomatic. Keep out of reach of children.

See more See less

Ingredients

Ingredients:
Composition: Sodium Alginate, Sodium Bicarbonate, Calcium Carbonate. Inactive Ingredients: Mannitol, Macrogol 20,000, Copovidone, Magnesium Stearate, Aspartame, Coolmint Flavour, Acesulfame K, Carmoisine Lake and Xylitol.

See more See less

Reviews

Write a review
5.0 from 1 reviews
default-profile-pic.jpg
Irfaan
5.0
Works well Heartburn has always been an issue for me, I've tried a few of them but this one worked best. Has a decent taste and provides relief almost immediately. Hasn't let me down before. Very handy!

Related popular products

Liquid Suspension Original Aniseed 600ml
Gaviscon
Liquid Suspension Original Aniseed 600ml
R 244.00
SAVE 20% on selected products.
Plus Liquid Peppermint 300ml
Gaviscon
Plus Liquid Peppermint 300ml
R 200.00
4.5
Liquid Suspension Original Aniseed 150ml
Gaviscon
Liquid Suspension Original Aniseed 150ml
R 92.99
4.0
Liquid Suspension Peppermint 150ml
Gaviscon
Liquid Suspension Peppermint 150ml
R 92.99